Non-embeddable 1-convex manifolds
Artikel i vetenskaplig tidskrift, 2014

We show that every small resolution of a three-dimensional terminal hypersurface singularity can occur on a non-embeddable 1-convex manifold. We give an explicit example of a non-embeddable manifold containing an irreducible exceptional rational curve with normal bundle of type (1,-3). To this end we study small resolutions of cD_4-singularities.

Författare

Jan Stevens

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Annales de lInstitut Fourier

0373-0956 (ISSN)

Vol. 64 2205-2222

Ämneskategorier

Matematik

Geometri

Fundament

Grundläggande vetenskaper

DOI

10.5802/aif.2909